# SDR CALA2013110592662

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 49,000 hours, 11,840 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPPER EICAS OUT, FLASHES ON OCCASIONALLY.  DUE TO UPPER EICAS DISPLAY BLANKING REPORT, ACFT IS RESTRICTED TO DOMESTIC ROUTING FOR 3 CONSECUTIVE LEGS WITH NO GRIPES ON UPPER CRT.  RESTRICTED TO DOMESTIC 3 CONSECUTIVE FLTS.
